Case ReportACUTE MACULAR NEURORETINOPATHY AFTER RANIBIZUMAB INJECTION IN A DIABETIC PATIENTWheatley, H. Matthew MD*,†; Sarraf, David MD‡ Author Information *Department of Ophthalmology, Rutgers-Robert Wood Johnson Medical School, Piscataway, New Jersey; †NJ Retina, New Brunswick, New Jersey; ‡Stein Eye Institute, UCLA, Los Angeles, California; and §Greater Los Angeles VA Healthcare Center, Los Angeles California. Reprint requests: Matthew H. Wheatley, MD, 10 Plum Street, Suite 600, New Brunswick, NJ 08901; e-mail: [email protected] Paper presented at the Atlantic Coast Retina Club and Macula 2016 Meeting at New York University Hospital, New York, NY, January 8, 2016. D. Sarraf received research grants from Genentech, Optovue, and Regeneron. The other author has no any financial/conflicting interests to disclose. Retinal Cases & Brief Reports: Winter 2017 - Volume 11 - Issue - p S148-S150 doi: 10.1097/ICB.0000000000000386 Buy Metrics AbstractIn Brief Purpose: To report a case of acute macular neuroretinopathy occurring after intravitreal ranibizumab injection for diabetic macular edema. Methods: Observational clinical case report. Results: The patient received an intravitreal ranibizumab (0.3 mg) injection for diabetic macular edema. Three days later, he had a decline in vision associated with a central and paracentral scotoma. Optical coherence tomography (OCT) demonstrated bandlike hyperreflectivity of the outer nuclear and plexiform layers corresponding to the patient's scotoma, consistent with the diagnosis of acute macular neuroretinopathy. There was spontaneous resolution of the abnormalities observed in optical coherence tomography, but only partial resolution of the scotoma was observed 4 months after presentation. Conclusion: Diabetic retinopathy may be associated with acute macular neuroretinopathy. The temporal relationship between ranibizumab injection and the onset of acute macular neuroretinopathy in this case report raises the possibility of a causal relationship. This is a case report of a patient who developed acute macular neuroretinopathy after intravitreal ranibizumab injection for diabetic macular edema. Diabetic microvasculopathy may be a risk factor for acute macular neuroretinopathy, but a causal relationship between ranibizumab injection and acute macular neuroretinopathy seems unlikely.